Alert archive / Florida / Coastal Flood Statements in 2019

Coastal Flood Statement 2, NWS Miami, FL

April 19, 2019Collier County, Florida

NWS Miami, FL issued this coastal flood statement at Apr 19, 2019, 8:29 PM EDT for Collier County, Florida. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2019, 8:29 PM EDT (00:29 UTC)
Expired
Apr 20, 2019, 3:34 AM EDT
In force
7 hr
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

497 
WHUS42 KMFL 200029
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
829 PM EDT Fri Apr 19 2019

FLZ069-201030-
/O.NEW.KMFL.CF.S.0002.190420T0029Z-190420T2000Z/
/O.CON.KMFL.RP.S.0023.000000T0000Z-190421T0200Z/
Coastal Collier-
829 PM EDT Fri Apr 19 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...
...MINOR COASTAL FLOODING POSSIBLE DURING PERIODS OF HIGH TIDE
THROUGH SATURDAY AFTERNOON...

* COASTAL FLOODING...Tidal flooding of less than half a foot above
  ground level is possible near high tides through at least
  Saturday afternoon.

* COASTAL FLOODING TIMING...The time of the next high tides at
  Naples Harbor are 2:25 AM EDT overnight and 1:57 PM EDT on
  Saturday afternoon.

* COASTAL FLOODING IMPACTS...Minor tidal flooding and beach 
  erosion is possible during periods of high tide through Saturday
  afternoon, mainly along the southern Collier County coast from 
  Marco Island to Everglades City and Chokoloskee.

* RIP CURRENT TIMING...through at least Saturday evening.

* RIP CURRENT IMPACTS...Life threatening rip currents will pose a
  hazard to swimmers. Heed the advice of lifeguards. Swimming is 
  not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-172-173-200200-
/O.CON.KMFL.RP.S.0022.000000T0000Z-190420T0200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
829 PM EDT Fri Apr 19 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* TIMING...through at least this evening.

* IMPACTS...Life threatening rip currents will pose a hazard to 
  swimmers. Heed the advice of lifeguards. Swimming is not 
  recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami
2 follow-up statements
469 
WHUS42 KMFL 200158
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
958 PM EDT Fri Apr 19 2019

FLZ168-172-173-200300-
/O.EXP.KMFL.RP.S.0022.000000T0000Z-190420T0200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
958 PM EDT Fri Apr 19 2019

...HIGH RIP CURRENT RISK WILL EXPIRE AT 10 PM EDT THIS EVENING...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

$$

FLZ069-201000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-190420T2000Z/
/O.CON.KMFL.RP.S.0023.000000T0000Z-190421T0200Z/
Coastal Collier-
958 PM EDT Fri Apr 19 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...
...MINOR COASTAL FLOODING POSSIBLE DURING PERIODS OF HIGH TIDE
THROUGH SATURDAY AFTERNOON...

* COASTAL FLOODING...Tidal flooding of less than 1 foot above 
  ground level is possible near high tides through at least 
  Saturday afternoon. 

* COASTAL FLOODING TIMING...The time of the next high tides at 
  Naples Harbor are 2:25 AM EDT overnight and 1:57 PM EDT on 
  Saturday afternoon. 

* COASTAL FLOODING IMPACTS...Minor tidal flooding and beach 
  erosion is possible during periods of high tide through 
  Saturday afternoon, mainly along the southern Collier County 
  coast from Marco Island to Everglades City and Chokoloskee. 

* RIP CURRENT TIMING...through at least Saturday evening.

* RIP CURRENT IMPACTS...Life threatening rip currents will pose 
  a hazard to swimmers. Heed the advice of lifeguards. Swimming 
  is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami
237 
WHUS42 KMFL 200734
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
334 AM EDT Sat Apr 20 2019

FLZ069-210000-
/O.CAN.KMFL.CF.S.0002.000000T0000Z-190420T2000Z/
/O.CON.KMFL.RP.S.0023.000000T0000Z-190421T0200Z/
Coastal Collier-
334 AM EDT Sat Apr 20 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

.
* RIP CURRENT TIMING...through this evening.

* RIP CURRENT IMPACTS...Life threatening rip currents will pose 
  a hazard to swimmers. Heed the advice of lifeguards. Swimming 
  is not recommended. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Apr 19, 7:44 PM EDT, 45 minutes earlier.

Area forecast discussion, Apr 19, 7:44 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Miami FL
744 PM EDT Fri Apr 19 2019

.AVIATION...
A cold front, moving across South Florida this evening, will bring
a period of SHRA and TSRA to the east coast TAF sites. It has
already cleared APF. Brief IFR is possible with the line of
storms. Also, strong gusty wind is possible with the frontal
passage. The wind behind the front continues to be westerly until
tomorrow afternoon, when a secondary front shifts it NW.

&&

.PREV DISCUSSION... /issued 441 PM EDT Fri Apr 19 2019/

..Severe Thunderstorm Watch in effect for much of southern
Florida through 10 PM EDT...

DISCUSSION...
The anticipated mid-afternoon lull in convection over mainland
southern Florida is here with the impending arrival of the line of
strong showers and storms over Glades, Hendry, and Collier
Counties in the next several hours. There continues to be a
concern for a strong to severe wind threat capable of producing
damage to trees and power lines. Tornadic activity cannot be ruled
out either due to the presence of ample low level shear. A
special 17z Incident Meteorologist sounding from MFL shows a
fairly healthy convective environment with a 0-1 km storm-relative
helicity (SRH) of 111 m2/s2, 0-3 km SRH of 129 m2/s2, 0-6 km
shear of 37 kt, and a surface-based CAPE of 4369 J/kg. A Severe
Thunderstorm Watch is in effect for a good portion of southern
Florida, excluding the Miami-Fort Lauderdale metro area, through
10 PM EDT. Will continue to monitor the threat in case the watch
needs to be expanded in area and/or time in coordination with the
Storm Prediction Center.

An late afternoon/evening round of convection is expected to
develop along the east coast ahead of the front over the coming
hours. Some convection is already detectable on radar as of 430 PM
EDT. This convection will be more discrete compared to the line
moving into Southwest Florida but will also be capable of tapping
into the ripe atmosphere to produce strong downbursts and the
potential for funnel clouds as the cells interact with coastal and
other (outflow) boundaries that are lingering around the area.

The main line will push through Southwest Florida this afternoon
into the evening, moving over the interior during the evening,
with the east coast cleared late into the evening or early into
the overnight at the latest. The orientation of the line will
affect the ability for stronger cells to persist before being cut
off. The favored mode for convection will likely be a quasi-linear
convective system (squall line) this evening though some strong
embedded cells cannot be ruled out with the potential of bringing
damaging wind impacts to portions of the area. The hail potential
is non-zero and will need to be monitored in case a discrete cell
if able to develop well into the hail growth zone to tap into the
cooler temperatures aloft.

Some trailing showers are possible tonight into Saturday morning.
Conditions should begin to dry out and remain dry through the
rest of the weekend and into early next week. Surface high
pressure will build over the Gulf and slide eastward towards the
Atlantic by mid to late week. The eventual return of easterly flow
by the end of the period will allow moistening and the return of
shower chances by the end of the period. The next low pressure
system will emerge by the end of the forecast period over the
central United States with the potential of a cold front knocking
on South Florida's door to close out the extended forecast period.

MARINE...
The passage of the cold front will create hazardous marine
conditions, particularly over the Gulf waters and Gulfstream over
the next day or so. Small Craft Advisory has been adjusted to
cover this threat. Otherwise, conditions should begin to improve
as the day continues on Saturday with the Gulf improving by
Sunday.

BEACH FORECAST...
The elevated risk of rip currents for the beaches of South Florida
will continue through the evening for the Atlantic. The passage of
the front will cause offshore winds to develop for the east coast
which will help lower the rip current risk for the Atlantic
beaches. On the flip side, the Gulf beaches will have a persistent
northwesterly onshore flow that will allow a high risk of rip
currents to persist through at least Saturday evening. The Rip
Current Statement has been refreshed accordingly.

The other coastal impact along the Gulf coast is a minor flooding
concern during times of high tide along low-lying vulnerable
portions of the Collier County coast. The lack of ability for
water to drain out during low tide and the persistent onshore flow
may keep high tide levels higher than predicted through the high
tide cycle on Saturday afternoon. This afternoon's high tide cycle
exceeded the forecast by over a foot at the Naples tide gauge.
Will reassess the need for a Coastal Flood Statement with the
evening update.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  65  80  60  78 /  80  10   0   0
Fort Lauderdale  68  80  63  78 /  60  20   0   0
Miami            68  81  62  79 /  70  10   0   0
Naples           66  78  60  78 /  50  20  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for FLZ069.

     High Rip Current Risk until 10 PM EDT this evening for FLZ168-
     172-173.

AM...Small Craft Advisory until 10 AM EDT Saturday for AMZ630-650-651-
     670-671.

     Small Craft Advisory until 10 PM EDT this evening for AMZ610.

GM...Small Craft Advisory until midnight EDT Saturday night for
     GMZ656-657-676.

&&

UPDATE...02/RAG
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...13
BEACH FORECAST...02/RAG
Hazardous weather outlook, Apr 19, 1:50 PM EDT, 6 hours 39 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
150 PM EDT Fri Apr 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
150 PM EDT Fri Apr 19 2019

...SEVERE THUNDERSTORM WATCH UNTIL 10 PM FOR COLLIER, PALM BEACH,
HENDRY AND GLADES COUNTIES...

...HIGH RISK OF RIP CURRENTS ATLANTIC AND GULF BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will spread
across South Florida from west to east, mainly this afternoon and
evening, producing occasional to frequent lightning strikes.

Wind: Damaging wind gusts up to 60 mph are possible over Collier,
Palm Beach, Hendry and Glades counties late this afternoon and early
this evening as thunderstorms move west to east across the area. Over
Broward and Miami-Dade counties, wind gusts are expected to be in
the 40 to 50 mph range with the thunderstorms this evening. Over the
local waters, winds will gust to 30 to 40 mph at times through
midnight.

Rip currents: There is a High Risk of Rip Currents for the Atlantic
beaches of South Florida. The risk is expected to become high this
afternoon and evening for the Gulf beaches.

Waterspouts: A few waterspouts are possible over all local waters
throughout the day and evening.

Flooding: Ponding of water from rainfall is possible across portions
of metro Southeast Florida. In addition, minor tidal flooding and
beach erosion is possible this afternoon and again overnight along
the southern Collier County coast from Marco Island to Everglades
City and Chokoloskee.

Waves: Seas of 7 to 8 feet will affect the Atlantic and Gulf waters.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The rip current risk will remain high at the Gulf beaches for most of
the weekend, then diminish by Monday. At the Atlantic beaches, the
rip current risk will increase early next week.

Seas will remain around 7 feet over the local Gulf of Mexico waters
on Saturday.

Some potential may exist for minor tidal flooding and beach erosion
along portions of the Gulf beaches of Collier County during periods
of high tide Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Molleda

In the hours before

Local storm report, Apr 19, 6:59 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.92N  80.77W
04/19/2019  M45 MPH          AMZ610             FL   MESONET

&&

EVENT NUMBER MFL1900036

SI
Special weather statement, Apr 19, 7:27 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
727 PM EDT Fri Apr 19 2019

FLZ069-070-075-200015-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
727 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTHERN
MAINLAND MONROE COUNTIES UNTIL 815 PM EDT...

* At 727 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Chokoloskee to 16 miles west of Wilderness Waterway. Movement was
  east at 45 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Wilderness Waterway, Loop Road Ee Center, Dade-Collier Training
  Airport and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Florida.

LAT...LON 2565 8136 2573 8134 2574 8137 2585 8133
      2593 8114 2593 8087 2568 8087 2547 8097
      2546 8127
TIME...MOT...LOC 2327Z 266DEG 39KT 2576 8134 2557 8141

Cohen
Special weather statement, Apr 19, 7:40 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
740 PM EDT Fri Apr 19 2019

FLZ067-068-168-200045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
740 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 845 PM EDT...

* At 740 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Tequesta to 6 miles northwest of The Acreage to 10 miles southwest
  of Lion Country Safari Park. Movement was northeast at 15 mph.

* Wind gusts of 50 to 55 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
  Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Royal Palm
  Beach, North Palm Beach, Lake Park, Haverhill, Palm Beach
  International Airport, Port Of Palm Beach, Golden Lakes, North
  County Airport, Loxahatchee Groves, Lion Country Safari Park and
  Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Florida.

LAT...LON 2677 8003 2659 8015 2658 8044 2665 8050
      2682 8042 2696 8024 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 2340Z 204DEG 15KT 2694 8015 2681 8034 2664 8051

Cohen
Special weather statement, Apr 19, 7:51 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
751 PM EDT Fri Apr 19 2019

FLZ070-071-073-075-200030-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
751 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 830 PM EDT...

* At 751 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  south of Miccosukee Indian Reservation to 7 miles southwest of
  Wilderness Waterway. Movement was northeast at 45 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training
  Airport and Fortymile Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Florida.

LAT...LON 2612 8051 2557 8077 2555 8121 2583 8098
      2608 8085
TIME...MOT...LOC 2351Z 244DEG 37KT 2606 8086 2558 8125

Cohen
Special weather statement, Apr 19, 8:14 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
814 PM EDT Fri Apr 19 2019

FLZ067-068-071-072-168-172-200115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
814 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 915
PM EDT...

* At 813 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 11 miles
  north of Mile Marker 30 On Alligator Alley to near Intersection
  Alligator Alley And Miami Canal. Movement was east at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and
  Dania Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Florida.

LAT...LON 2633 8003 2616 8003 2604 8004 2607 8074
      2631 8070 2634 8057 2633 8012 2632 8010
      2633 8009 2632 8009 2633 8008
TIME...MOT...LOC 0013Z 264DEG 28KT 2630 8061 2611 8067

Cohen
Special weather statement, Apr 19, 8:22 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
822 PM EDT Fri Apr 19 2019

FLZ071>074-172-173-200115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
822 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 915 PM EDT...

* At 822 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Intersection Alligator Alley And Miami Canal to 6 miles south of
  Fortymile Bend. Movement was northeast at 35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
  Beach, Coral Gables, Key Biscayne, South Miami, Surfside, Miami
  Gardens, Virginia Key, Hallandale, Kendall, The Redland, Weston,
  North Miami, Doral and North Miami Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2605 8003 2582 8004 2564 8008 2560 8013
      2557 8011 2557 8079 2607 8056
TIME...MOT...LOC 0022Z 244DEG 30KT 2615 8060 2568 8087

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 19, 8:17 PM EDTSpecial Marine WarningMFL118 min
Apr 19, 8:22 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 19, 8:33 PM EDTSpecial Weather StatementMFLMonroe57 min
Apr 19, 8:52 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 19, 9:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Apr 19, 9:30 PM EDTSpecial Marine WarningMFL65 min
Apr 19, 9:54 PM EDTSevere Thunderstorm WarningMFLMiami-Dade19 min
Apr 19, 9:58 PM EDTSpecial Marine WarningMFL2 hr
Apr 20, 12:04 AM EDTSpecial Marine WarningMFL86 min

Nearby

Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.